Two days ago, my wife (aged 61) was preparing to attend hospital for an internal examination of the lower bowl and had taken the first of the necessary powders. She was walking through the house when she suddenly noticed that she had developed double vision - her left eye has gone out of sync - apart from a slight dizzyness at that moment (which we assumed could have been because of the sudden onset of the double vision) she had no other symptoms. She is now an in-patient and the hospital is still searching for a cause. A minor stroke is the 'favourite' and a nuerologist will attend in the next few days. But, I wonder if the combination of Thyroxine 50mcg and Anastrozole 1mg (Arimidex) - she was changed from Tamoxifen 20mg 4 weeks ago - can cause an under-active thyroid to go over-active, then lead to sudden double vision. Any advice would be greatly appreciated.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?